dexketoprofen


Dexketoprofen is the active ingredient in Enantyum, a powerful anti-inflammatory and analgesic, generally used to treat migraines and dental pain. This medicine is part of the NSAID family, non-steroidal anti-inflammatory drugs like naproxen or diclofenac, so they have a very similar action in the body. These medications prevent the formation of prostaglandins, (substance produced by the body that allows inflammation, stimulating some nerve endings producing pain).

Enantyum has been on sale since 1996, produced by Laboratorios Menarini SA in Barcelona, ​​Spain. Among its active ingredients is dexketoprofen, its presentation is in 25 mg tablets. However, this medicine can also be found in oral solution and ampoules, but its use is less common, and quick relief is needed.

The use of Enantyum or also known as dexketoprofen is very specific, that is, it is not like other drugs that are implemented for different ailments, well, this one is not. What this can be used for:

Musculoskeletal pain, such as lumbago or trauma caused by blows or accidents.

Pain due to menstruation.

Odontalgia, when he is a patient he has a toothache.

Postoperative pain, it is implemented when any orthopedic, gynecological or abdominal surgery is performed.

Before taking this medicine, the person should be very careful if they are allergic or have previously suffered from an allergy. In the same way, kidney, liver or heart diseases. It should be noted that if the individual has brain attacks, they should consult a specialist before taking enantyum.

Other precautions that you should keep in mind before taking the drug is that older people are at greater risk of developing more serious side effects. Women with fertility problems should not take it as it increases the chances of not being able to conceive.

Some of the most common side effects produced by enantyum include vomiting, stomach pains, and constipation, although few people taking this drug develop these symptoms.

You should take the tablets with an adequate amount of water. Also take the tablets with food, as this helps reduce the risk of adverse effects on the stomach or intestine. However, in case of acute pain, take the tablets on an empty stomach; that is, at least 30 minutes before meals, as this makes it easier for the medicine to work a little more quickly.